# SDR QXEA0202235

- Difficulty date: December 6, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND SIDE FUSELAGE WINDOWS BETWEEN STATIONS 449 AND 644 HAVE NUMEROUS BAD RIVETS, TOENAILS, TOO LONG, TOO SHORT. REMOVED AND REPLACED RIVETS IAW Q400 SRM 51-41-02.
